Alert archive / Georgia / River Flood Warnings in 2022

River Flood Warning 119, NWS Atlanta, GA

November 30, 2022DeKalb County, Georgia

NWS Atlanta, GA issued this river flood warning at Nov 30, 2022, 5:44 AM EST for DeKalb County, Georgia. It was in force for 6 hr.

The area

The outline as issued.

The facts

Issued
Nov 30, 2022, 5:44 AM EST (10:44 UTC)
Expired
Nov 30, 2022, 11:31 AM EST
In force
6 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County DeKalb County, GA

The radar

The Atlanta radar (KFFC), 60 km from the middle of the area, began a volume at 10:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Fork Peachtree Creek at Briarwood Road near Atlanta (NFBG1).

Action stage
9 ft
Minor stage
10 ft
Moderate stage
20 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02336106, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

147 
WGUS42 KFFC 301044
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
544 AM EST Wed Nov 30 2022

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  North Fork Peachtree Creek at Briarwood Rd Atlanta affecting 
  DeKalb County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC089-302245-
/O.NEW.KFFC.FL.W.0119.221130T1044Z-000000T0000Z/
/NFBG1.1.ER.221130T1014Z.221130T1015Z.000000T0000Z.UU/
544 AM EST Wed Nov 30 2022

...FLOOD WARNING IN EFFECT FROM EARLY THIS MORNING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...North Fork Peachtree Creek at Briarwood Rd Atlanta.

* WHEN...From early this morning until further notice.

* IMPACTS...At 10 feet, Flood Stage is reached. Minor flooding 
  occurs along the banks upstream and downstream of the gage on 
  Briarwood Road. Flooding of low lying portions of the Peachtree 
  Creek Greenway occurs, particularly areas of the Greenway near 
  Corporate Boulevard.

* ADDITIONAL DETAILS...
  - At 5:15 AM EST Wednesday the stage was 9.6 feet and rising
  - Forecast...No forecast is available for this location.
  - Flood stage is 10 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3386 8434 3389 8429 3385 8425 3381 8431


$$
1 follow-up statement
120 
WGUS82 KFFC 301631
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1131 AM EST Wed Nov 30 2022

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  North Fork Peachtree Creek at Briarwood Rd Atlanta affecting 
  DeKalb County.

GAC089-301745-
/O.CAN.KFFC.FL.W.0119.000000T0000Z-221130T1631Z/
/NFBG1.1.ER.221130T1014Z.221130T1015Z.000000T0000Z.UU/
1131 AM EST Wed Nov 30 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the North Fork Peachtree Creek at Briarwood Rd Atlanta.

* ADDITIONAL DETAILS...
  - At 11:15 AM EST Wednesday the stage was 5.8 feet.
  - Forecast...The river is now below flood stage (10.0 feet) and
    will continue to fall through the day.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3386 8434 3389 8429 3385 8425 3381 8431


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Nov 30, 4:02 AM EST, 1 hour 42 minutes earlier.

Area forecast discussion, Nov 30, 4:02 AM EST, 1 hour 42 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
402 AM EST Wed Nov 30 2022

...Morning Area Forecast Discussion...

.SHORT TERM...
(Today through Thursday)
Issued at 332 AM EST Wed Nov 30 2022

Radar remains active this morning with rain showers and
thunderstorms now impacting much of the CWA. Thus far storms have
remain mostly sub-severe with no flooding issues. However, radar
now shows convection ahead of the anticipated cold front taking on a
more linear nature and quickly moving into western GA. Mesoanalysis
continues to show a small swath of less than 500 J/kg sfc-based CAPE
across western GA with modest mid-level lapse rates and ample shear.
All of this combined means that severe weather remains possible as
the line moves southeastward this morning. Given the linear mode
damaging winds will be the main threat. This threat is also
highlighted by SPC in their Day 1 Convective Outlook where our
southwestern counties are now in a slight risk (level 2 out of 5).
As noted in the past few forecasts high shear/low CAPE set ups
during the Southeast cooler season can be more impactful than
expected. Thus, as the convection becomes more organized and surface
based during the morning quick QLCS type tornadoes cannot be ruled
out especially across our southwestern counties. The main line of
storms is progged to be south of the CWA by late this afternoon with
the cold front south of the CWA by early this evening.

Behind the wet weather surface high pressure builds in with dry cool
continental air advected into the region. Clear skies and north
winds will translate into low temperatures tonight near and below
freezing for areas north of I20. Tomorrow will also feel cooler than
we have felt recently. Cooler air trapped under the surface high
will result in high temperatures maxing in the 50s north of I20 and
in the 60s south of the interstate.

28

&&

.LONG TERM...
(Thursday night through Tuesday)
Issued at 332 AM EST Wed Nov 30 2022

The extended forecast begins with a large high pressure centered
over the Mid-Atlantic states keeping North and Central GA dry.
This ridge begins to set as a wedge down the eastern seaboard Thu
night as the center shift off the Mid-Atlantic coast by Fri
morning. At the same time a weak short wave moves NE out of the
western gulf spreading increased moisture across the southeastern
US. By Sat morning the ridge/wedge axis will have shifted south
allowing a large moisture plume to set up across most of the
southern US. This increased moisture will bring rain to north and
portions of central GA Sat through Tuesday. With the rain moving
in temps will moderate with highs in the 60s and lows in the 50s
for the weekend and into early next week.

01

&&

.AVIATION...
(06Z TAFS)
Issued at 1246 AM EST Wed Nov 30 2022

Active weather continues across all of the terminals early this
morning with SHRA possible ahead of main organized line. Highest
likelihood of TSRA with low-MVFR/IFR CIGS impacting the ATL Metro
airfields between 08-12Z. Winds will start out from the SSE
through 09Z then shift to the NW behind the front around 12Z.
Wind gusts up to 25kts expected at ATL behind the front.

//ATL Confidence...Avi Update...
Medium on all elements.

28

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          66  33  54  33 / 100   0   0   0
Atlanta         63  32  53  36 /  90   0   0   0
Blairsville     56  27  54  30 /  60   0   0   0
Cartersville    62  30  54  35 /  80   0   0   0
Columbus        68  36  57  37 / 100   0   0   0
Gainesville     62  33  54  35 / 100   0   0   0
Macon           70  35  59  35 / 100   0   0   0
Rome            61  31  55  33 /  40   0   0   0
Peachtree City  64  31  54  34 / 100   0   0   0
Vidalia         71  39  59  40 / 100   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...28
LONG TERM....01
AVIATION...28
Hazardous weather outlook, Nov 30, 4:47 AM EST, 57 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
447 AM EST Wed Nov 30 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-011000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
447 AM EST Wed Nov 30 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

An organized line of showers and thunderstorms along an advancing
frontal boundary will continue to move southeastward across
central Georgia through this afternoon. Some storms may become
strong to severe. The primary hazards associated with any storms
that form will be gusty to damaging winds, locally heavy rainfall,
and frequent lightning. This line of storms should move south of
the area by late afternoon with clear, cool conditions expected
tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

More rain is expected by the weekend and into the beginning of
next week. but no hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Nov 30, 3:46 AM EST, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
346 AM EST Wed Nov 30 2022

GAZ052-053-066-300915-
Coweta GA-Troup GA-Heard GA-
346 AM EST Wed Nov 30 2022

...Strong thunderstorms will impact portions of Heard, northern Troup
and southwestern Coweta Counties through 415 AM EST...

At 346 AM EST, a line of strong thunderstorms was along a line
extending from near Centralhatchee to Crystal Lake, and moving east
at 55 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
LaGrange, Franklin, Hogansville, Grantville, Moreland, Corinth, State
Line Park, Abbottsford, Waresville, Frolona, Texas, Harrisonville,
Hillcrest, Wares Crossroads and Glenn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3337 8526 3329 8474 3322 8481 3322 8485
      3317 8486 3311 8493 3300 8518 3301 8521
      3335 8528
TIME...MOT...LOC 0846Z 277DEG 49KT 3335 8515 3319 8543

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Nov 30, 3:59 AM EST, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
359 AM EST Wed Nov 30 2022

GAZ032-033-043>045-053>055-300930-
Fayette GA-North Fulton GA-Douglas GA-Cobb GA-Clayton GA-Coweta GA-
DeKalb GA-South Fulton GA-
359 AM EST Wed Nov 30 2022

...Strong thunderstorms will impact portions of southwestern DeKalb,
Fayette, southern Cobb, eastern Douglas, Coweta, Fulton and Clayton
Counties through 430 AM EST...

At 359 AM EST, a line of strong thunderstorms was along a line
extending from near Austell to Campbellton to Arnco-Sargent, and
moving east at 65 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Atlanta, Newnan, Douglasville, Decatur, Fayetteville, Jonesboro, City
of South Fulton, Smyrna, Peachtree City, East Point, Stockbridge,
Union City, Forest Park, Riverdale, College Park, Powder Springs,
Fairburn, Clarkston, Tyrone and Austell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3349 8488 3352 8482 3358 8482 3385 8469
      3385 8415 3381 8412 3364 8419 3365 8422
      3363 8424 3365 8425 3365 8428 3360 8424
      3355 8426 3355 8429 3351 8428 3343 8433
      3343 8435 3341 8435 3326 8446 3333 8498
TIME...MOT...LOC 0859Z 265DEG 58KT 3385 8461 3364 8467 3340 8487

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Nov 30, 4:14 AM EST, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
414 AM EST Wed Nov 30 2022

GAZ045-046-053>057-067-068-300945-
Fayette GA-Rockdale GA-Clayton GA-Coweta GA-DeKalb GA-Spalding GA-
Meriwether GA-Pike GA-Henry GA-
414 AM EST Wed Nov 30 2022

...Strong thunderstorms will impact portions of Spalding, Rockdale,
southern DeKalb, Fayette, Meriwether, Pike, Henry, southeastern
Coweta and Clayton Counties through 445 AM EST...

At 414 AM EST, a line of strong thunderstorms was along a line
extending from East Lake to Peachtree City to near Louise, and moving
east at 50 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Atlanta, Griffin, McDonough, Decatur, Fayetteville, Conyers,
Jonesboro, Zebulon, Greenville, Peachtree City, Stockbridge, Forest
Park, Riverdale, College Park, Hampton, Morrow, Lovejoy, Hapeville,
Locust Grove and Senoia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3339 8460 3354 8450 3355 8446 3365 8444
      3365 8435 3377 8435 3373 8392 3365 8393
      3352 8405 3352 8404 3349 8403 3349 8398
      3330 8410 3322 8412 3318 8420 3319 8424
      3315 8425 3292 8462 3303 8487 3320 8487
TIME...MOT...LOC 0914Z 289DEG 46KT 3376 8431 3337 8457 3312 8498

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Nov 30, 4:36 AM EST, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
436 AM EST Wed Nov 30 2022

GAZ037-046>049-056>059-068-070-071-301000-
Butts GA-Morgan GA-Walton GA-Lamar GA-Rockdale GA-Monroe GA-
Jasper GA-Spalding GA-Oconee GA-Newton GA-Pike GA-Henry GA-
436 AM EST Wed Nov 30 2022

...Strong thunderstorms will impact portions of Spalding, Rockdale,
southern Oconee, Morgan, northern Pike, northwestern Monroe,
southeastern Henry, Walton, Butts, Jasper, Newton and Lamar Counties
through 500 AM EST...

At 436 AM EST, a line of strong thunderstorms was along a line
extending from Loganville to near Luella to Gay, and moving east at
60 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Griffin, McDonough, Conyers, Monroe, Covington, Barnesville, Jackson,
Madison, Forsyth, Watkinsville, Monticello, Zebulon, Loganville,
Locust Grove, Social Circle, Oxford, Porterdale, Walnut Grove,
Rutledge and Newborn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3321 8450 3337 8424 3379 8398 3387 8388
      3385 8328 3372 8333 3370 8340 3365 8337
      3344 8348 3343 8353 3339 8354 3302 8397
      3310 8452
TIME...MOT...LOC 0936Z 270DEG 51KT 3385 8388 3339 8416 3309 8458

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Nov 30, 5:09 AM EST, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
509 AM EST Wed Nov 30 2022

GAZ066>069-078-079-089-301215-
Harris GA-Upson GA-Troup GA-Meriwether GA-Talbot GA-Pike GA-
Muscogee GA-
509 AM EST Wed Nov 30 2022

...Strong thunderstorms with very heavy rain will impact portions of
Meriwether, Pike,northwestern Muscogee, Upson, Troup, northern
Talbot and Harris Counties through 715 AM EST...

At 508 AM EST, a line of strong thunderstorms with very heavy rain
was along a line extending from near Meansville to near Warm Springs
to River View, and moving south at 20 mph.

HAZARD...Heavy rain.

SOURCE...Radar indicated.

IMPACT...Heavy rain may cause temporary street flooding especially
         in poor drainage areas. Be prepared to take action if a
         Flood Warning is issued.

Locations impacted include...
LaGrange, Thomaston, Zebulon, Hamilton, Talbotton, Greenville,
Manchester, West Point, Pine Mountain, Woodbury, Waverly Hall, Warm
Springs, Woodland, Molena, Williamson, Meansville, Gay, Sunset
Village, Pine Mountain-Callaway Gardens and Lincoln Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

&&

LAT...LON 3321 8439 3320 8437 3279 8416 3265 8463
      3259 8507 3262 8509 3263 8508 3264 8511
      3266 8509 3269 8512 3272 8512 3274 8511
      3276 8514 3278 8512 3281 8517 3285 8515
      3286 8519 3304 8522
TIME...MOT...LOC 1008Z 340DEG 18KT 3301 8430 3288 8472 3281 8513

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Nov 30, 5:13 AM EST, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
513 AM EST Wed Nov 30 2022

GAZ049>051-056-058>061-069>073-301215-
Taliaferro GA-Butts GA-Morgan GA-Putnam GA-Hancock GA-Monroe GA-
Jones GA-Jasper GA-Lamar GA-Baldwin GA-Upson GA-Spalding GA-
Greene GA-
513 AM EST Wed Nov 30 2022

...Strong thunderstorms with very heavy rain will impact portions of
southeastern Spalding, northwestern Hancock, Monroe, northeastern
Upson, southern Butts, southwestern Taliaferro, Jones, northwestern
Baldwin, Morgan, Putnam, Greene, Jasper and Lamar Counties through
715 AM EST...

At 512 AM EST, a line of strong thunderstorms with very heavy
rain was along a line extending from near Greshamville to near
Adgateville to Redbone, and moving east at 55 mph.

HAZARD...Heavy rain.

SOURCE...Radar indicated.

IMPACT...Heavy rain may cause temporary street flooding especially
         in poor drainage areas.

Locations impacted include...
Milledgeville, Barnesville, Eatonton, Jackson, Madison, Forsyth,
Greensboro, Gray, Monticello, Crawfordville, Union Point, Newborn,
Flovilla, Milner, Yatesville, White Plains, Siloam, Shady Dale,
Culloden and Buckhead.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

&&

LAT...LON 3319 8309 3292 8370 3295 8370 3295 8373
      3294 8373 3285 8390 3285 8412 3280 8412
      3279 8415 3299 8430 3299 8427 3303 8427
      3304 8425 3316 8425 3334 8386 3350 8370
      3349 8367 3351 8369 3372 8348 3359 8278
TIME...MOT...LOC 1012Z 269DEG 46KT 3364 8337 3324 8364 3298 8413

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 7:07 PM ESTSpecial Weather StatementFFCCatoosa, Walker, Whitfield23 min
Nov 29, 9:46 PM ESTSpecial Weather StatementFFCFloyd, Haralson, Polk29 min
Nov 29, 10:44 PM ESTSpecial Weather StatementFFCHaralson, Polk31 min
Nov 29, 11:12 PM ESTSpecial Weather StatementFFCCobb, Paulding33 min
Nov 30, 3:07 AM ESTSpecial Weather StatementFFCCarroll, Haralson23 min
Nov 30, 3:28 AM ESTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fulton, Haralson, Heard32 min
Nov 30, 3:46 AM ESTSpecial Weather StatementFFCHeard29 min
Nov 30, 3:59 AM ESTSpecial Weather StatementFFCClayton, Coweta, DeKalb, Fayette, Fulton31 min
Nov 30, 4:14 AM ESTSpecial Weather StatementFFCClayton, Fayette, Henry, Meriwether, Pike, Rockdale and 1 more31 min
Nov 30, 4:36 AM ESTSpecial Weather StatementFFCButts, Henry, Jasper, Lamar, Morgan, Newton and 5 more24 min
Nov 30, 5:09 AM ESTSpecial Weather StatementFFCHarris, Meriwether, Pike, Talbot, Troup, Upson2 hr
Nov 30, 5:13 AM ESTSpecial Weather StatementFFCButts, Greene, Jasper, Jones, Lamar, Monroe and 3 more2 hr
Nov 30, 6:07 AM ESTSpecial Weather StatementFFCBaldwin, Bibb, Crawford, Houston, Jones, Macon and 4 more113 min
Nov 30, 6:15 AM ESTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee, Schley, Taylor2 hr
Nov 30, 6:41 AM ESTRiver Flood WarningFFCForsyth, Fulton29 hr
Nov 30, 7:15 AM ESTRiver Flood WarningFFCForsyth10 hr

Nearby

River Flood Warnings in Georgia, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.